# SDR ZZDA2008050

- Difficulty date: January 7, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1178 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAGGAGE CART, STA 1178 FRAME DAMAGED BETWEEN LONGERON BL0 AND 25R.  INSTALLED COMPLETE REPAIR PART AT STA 1178 BETWEEN LONG BL0 AND 25R IAW B717 SRM 51-41-05 AND MESSAGE 1-CEY7GK AND AIRTRAN EA17-53-009392.
